# SDR HALA20231026236

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 42,332 hours, 6,729 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING FMU REMOVAL FOUND SUPPORT BRACKET FOR SUPPLU LINE BROKEN. REMOVED AND REPLACED SUPPORT BRACKET FOR SUPPLY LINE PER AMM 73-11-47-02-070 OK FOR SERVICE.
